MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; KNEE TIBIAL TRAY
Model Number 1506-80-009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's knee became infected.Doi: unknown, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE RP TIB BASE SZ 9 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10774594
Report Number1818910-2020-23803
Device Sequence Number1125837
Product Code NJL
UDI-Device Identifier10603295492214
UDI-Public10603295492214
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-80-009
Device Catalogue Number150680009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 12MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 12MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR